# SDR SWAA2023060543837

- Difficulty date: May 1, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 52,109 hours, 31,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT BRACKET FWD POSITION ON ACCESS PANEL 192CL AT LOWER FUSELAGE 2023-299289<[01] REPLACED SUPPORT BRACKET FWD POSITION ON ACCESS PANEL 192CL AT LOWER FUSELAGE IAW B737-700 SRM 51-10-0 2; SRM 51-40-02 AND DWG 149A7231 SHEET 19 REV A SEE INDIVIDUAL SIGN OFF BELOW;[02] REPLACED SUPPORT BRACKET FWD POSITION ON ACCESS PANEL 192CL AT LOWER FUSELAGE IAW B737-700 SRM 51-10-0 2; SRM 51-40-02 AND DWG 149A7231 SHEET 19 REV A  SEE INDIVIDUAL SIGN OFF BELOW
